MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The elecsys troponin t hs stat reagent lot number is 86958601, with an expiration date of 31-aug-2026.The hcg+beta elecsys reagent lot number is 83810501, with an expiration date of 31-mar-2026.The field service engineer performed preventive maintenance and replaced the syringe seals, pinch tubing, sample/sipper tubing, syringe block, and o-rings.He also cleaned and lubricated the sampler, sipper, gripper, and waste agitator.He replaced the measuring cell, primed the system, and performed multiple cell preparations.He cleared the calibration database and cell counters and performed successful qc runs.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys troponin t hs stat and hcg+beta elecsys assay results from two patient samples tested on the cobas e 411 analyzer (disk system).Patient sample 1: elecsys troponin t hs stat, on (b)(6) 2026: the initial result was 18 ng/l.On (b)(6) 2026.The initial result of a repeat patient sample was 7 pg/ml with a delta flag.The repeat result of the repeat patient sample after recentrifugation was also 7 pg/ml.The repeat result after the initial patient sample was recentrifuged and aliquoted was 7.42 pg/ml or 7 ng/l.Patient sample 2: hcg+beta elecsys, on (b)(6) 2026: the initial result of the initial patient sample was 0.655 iu/l.The result of a new patient sample triggered a delta flag.The repeat result of the initial patient sample was >1000 iu/l with a data flag.The repeat result of the diluted patient sample was 92835 iu/l with a data flag.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24550067
Report Number1823260-2026-00821
Device Sequence Number14852299
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown